# SDR ASAA2016101718381

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 2,740 hours, 874 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, VTK ON CAPTAIN'S NAV DISPLAY MAP WENT AWAY. FMC PROMPT MISSING FROM BOTH CDU'S. QRH FOLLOWED AND PUT BOTH FMC BOTH ON RIGHT. DUAL FMC RESTORED. ACFT GROUNDED. PERFORMED BITE OF NR 1 FMC, NO FAULTS NOTED IAW FIM 34-60-00.
